ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Allaire, G and Conca, Carlos and Vanninathan, M (1999) Spectral asymptotics of the Helmholtz model in fluid-solid structures. In: International Journal for Numerical Methods in Engineering, 46 (9). pp. 1463-1504.

This list was generated on Tue Nov 28 11:36:35 2023 IST.